# SDR ASAA2012120693416

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,238 hours, 7,173 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0209
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 18,290 hours, 6,387 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLT AUTOTHROTTLE LIM BOX APPEARED ABOVE NS ON COMPACT DISPLAY.  NR 2 ENGINE ADVANCED BEYOND CLIMB LIM MARKING/CARAT DURING ALL CLIMBS - DISCONNECTED AUTOTHROTTLE DURING CLIMBS TO PREVENT NR 2 ENG FROM EXCEEDING CLB LIMIT.  REPLACED NR 2 EEC IAW AMM TASK 73-21-60-000-801 /73-21-60-400-801-F00.  ACCOMPLISHED FADEC SYS TEST REF AMM TASK 73-21-00-700-802-F00.  ALL TESTS PASSED.  ACCOMPLISHED AUTOTHROTTLE BITE PROCEDURE 22-31 TASK 801.  NO FAULTS LOGGED.
